The Open UniversitySkip to content
 

Regular maps whose groups do not act faithfully on edges, vertices, or faces

Li, C. H. and Siran, J. (2005). Regular maps whose groups do not act faithfully on edges, vertices, or faces. European Journal of Combinatorics, 26(3-4) pp. 521–541.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/j.ejc.2003.09.022
Google Scholar: Look up in Google Scholar

Abstract

Regular maps whose automorphism groups do not have faithful action on vertices, edges, or faces are analysed in detail.

Item Type: Journal Article
ISSN: 0195-6698
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8082
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 02 Dec 2010 20:00
URI: http://oro.open.ac.uk/id/eprint/8082
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk